Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Compactifications of moduli spaces and cellular decompositions

Javier Zúñiga

Algebraic & Geometric Topology 15 (2015) 1–41
Bibliography
1 B H Bowditch, D B A Epstein, Natural triangulations associated to a surface, Topology 27 (1988) 91 MR935529
2 K J Costello, The Gromov–Witten potential associated to a TCFT, (2005) arXiv:math/0509264v2
3 K Costello, A dual version of the ribbon graph decomposition of moduli space, Geom. Topol. 11 (2007) 1637 MR2350462
4 S L Devadoss, A space of cyclohedra, Discrete Comput. Geom. 29 (2003) 61 MR1946794
5 S L Devadoss, T Heath, W Vipismakul, Deformations of bordered surfaces and convex polytopes, Notices Amer. Math. Soc. 58 (2011) 530 MR2807519
6 J L Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Invent. Math. 84 (1986) 157 MR830043
7 E Harrelson, A Voronov, J Zúñiga, Open-closed moduli spaces and related algebraic structures, Lett. Math. Phys. 94 (2010) 1 MR2720252
8 T Kimura, J Stasheff, A Voronov, Homology of moduli of curves and commutative homotopy algebras (editors I M Gelfand, J Lepowsky, M M Smirnov), Birkhäuser (1996) 151 MR1398921
9 M Kontsevich, Intersection theory on the moduli space of curves and the matrix Airy function, Comm. Math. Phys. 147 (1992) 1 MR1171758
10 C C M Liu, Moduli of J–holomorphic curves with Lagrangian boundary conditions and open Gromov–Witten invariants for an S1–equivariant pair, (2004) arXiv:math/0210257v2
11 E Looijenga, Cellular decompositions of compactified moduli spaces of pointed curves, from: "The moduli space of curves" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 369 MR1363063
12 M Mulase, M Penkava, Ribbon graphs, quadratic differentials on Riemann surfaces, and algebraic curves defined over , Asian J. Math. 2 (1998) 875 MR1734132
13 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
14 K Strebel, Quadratic differentials, 5, Springer, Berlin (1984) MR743423
15 D Zvonkine, Strebel differentials on stable curves and Kontsevich’s proof of Witten’s conjecture, (2004) arXiv:math/0209071v2